Does LISINOPRIL have a diuretic in it? I have to pee constantly?

Question is Closed Report Mark as Favorite

Answers (2)

4 Jun 2010

Lisinopril is commonly prescribed to treat conditions affecting the heart and blood vessels, such as high blood pressure. It can also help improve survival following a heart attack. The drug blocks the angiotensin-converting enzyme, which is normally part of a reaction in the body that causes blood vessels to narrow.

Its not a diuretic, you must talk to the doc./pharmacist who prescribed the med, hope this helps?

Votes: +0

4 Jun 2010

Denise1013, Lisinopril does not have any water pill medicine in it. It is used to lower blood pressure but doesn't contain a diuretic like some blood pressure meds do. Hope this little tidbit helps marjorie zych

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone had hair loss while taking Lisinopril?

Since starting Lisinopril about 6 months, I have been constantly loosing hair in the shower and while brushing my dry. It is also very dry.

3 answers 1 Oct 2009

What is the content of lisinopril and does it also have diuretic content?

information should be available in 2009 PDR

1 answer 8 Nov 2009

Is Lisinopril causing the pain in my fingers?

After taking Lisinopril for 2 months all of a sudden I got pain and stiffness in my finger joints. Never ever did I have any pain there before. It ...

3 answers 14 Apr 2011

How long does it take for BP medicine to work - its been 6 days and no benefit,am i being impatient?

68 year old female, on Atenolol for 7-8 years, Added Lisinopril not working. Could not add diuretic went to er with allergy attack. So, Doc trying ...

1 answer 22 Aug 2011

Congestive Heart Failure - I have edema, can anyone tell me why the areas that swell can sometime?

... feel cold as ice and is this normal? I am diuretic resistance but some of the heart medications I need still have so form of a diuretic. ...

0 answers 30 Oct 2011